# SDR ASAA1159919

- Difficulty date: June 23, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 12,344 hours, 4,007 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FMC/CDU WENT BLANK FOR 10 SECS THEN CAME BACK ON.  ONCE IN FLIGHT ONCE ON GND.  OPS NORMAL WHEN IT CAME BACK ON.  F/O FMC FFR SHOWS 1 MCDU FAULT.  REMOVED & LIFTED F/O CDU KEYBOARD & INSPECTED FOR SECURITY NO FAULT FOUND.  RE-INSTALLED F/O CDU KEYBOARD.  ACCOMPLISHED FMC TESTS REF AMM34 61 00, OPS CHECK NML.
